Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Reliable control of fuzzy systems with quantization and switched actuator failures|
|Citation:||IEEE Transactions on Systems, Man, and Cybernetics: Systems, 2017; 47(8):2198-2208|
|Shanling Dong, Zheng-Guang Wu, Peng Shi, Hongye Su and Renquan Lu|
|Abstract:||This paper is concerned with the problem of reliable switched controller design for a class of discrete-time Takagi-Sugeno fuzzy systems with randomly occurring infinitedistributed delays and quantization as well as actuator failures. A random Bernoulli process is used to describe the stochastic infinite-distributed delays. Due to limited communication capacity, the control signal is quantized before being transmitted to the actuator by the logarithmic quantizer. We apply the switching mechanisms to categorize the stochastic behavior of actuator faults. Based on the parallel distributed compensation, the switched feedback controller is designed. By the fuzzy-basisdependent Lyapunov functional approach, sufficient conditions are obtained to ensure that the resulting closed-loop system is exponentially stable in the mean-square sense with a given l2-l∞ performance index. Then, a numerical example is presented to demonstrate the effectiveness of the proposed new design method.|
|Keywords:||Actuator failures; fuzzy systems; infinitedistribution delays; quantization; reliable control; switching mechanisms|
|Rights:||© 2016 IEEE.|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.